Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Orthogonal polynomials and hypergroups. II. The symmetric case


Author: R. Lasser
Journal: Trans. Amer. Math. Soc. 341 (1994), 749-770
MSC: Primary 33C45; Secondary 43A62
MathSciNet review: 1139495
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The close relationship between orthogonal polynomial sequences and polynomial hypergroups is further studied in the case of even weight function, cf. [18]. Sufficient criteria for the recurrence relation of orthogonal polynomials are given such that a polynomial hypergroup structure is determined on $ {\mathbb{N}_0}$. If the recurrence coefficients are convergent the dual spaces are determined explicitly. The polynomial hypergroup structure is revealed and investigated for associated ultraspherical polynomials, Pollaczek polynomials, associated Pollaczek polynomials, orthogonal polynomials with constant monic recursion formula and random walk polynomials.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33C45, 43A62

Retrieve articles in all journals with MSC: 33C45, 43A62


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1139495-9
PII: S 0002-9947(1994)1139495-9
Keywords: Orthogonal polynomials, hypergroup
Article copyright: © Copyright 1994 American Mathematical Society